# SDR SWIA200920956

- Difficulty date: February 1, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 15,491 hours, 13,729 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0135T
- Condition: Stuck
- Location: Nlg
- Part time: 3,540 hours, 3,040 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2527 - "GEAR DISAGREE" MESSAGE AND NOSE GEAR DID NOT EXTEND.  REPLACED SELECTOR VALVE, PN 750006000 SN OFF 01351.
